Depression and medication


Q: I have been taking Bupropion (Wellbutrin) for almost a year now. While it helped initially and I liked that it did not increase my appetite, I have become frustrated with how I feel now - which is numb, incredibly indecisive, and neurotic (it seems as if my mind has sped up 100%, never shuts down). I think I want to stop taking this medication, but because winter is coming, I am afraid to and feel as though I should keep taking it until winter is over. I am afraid to ask about a different medication because my doctor warned me that most other anti-depressants will cause weight gain. Is there another medication that I could try? Should I stop taking bupropion (Wellbutrin)?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

Q: I therapeutically take Xanax for anxiety and depression. Recently I ingested roughly 30mg on Xanax and the typical th...

Q: I am feeling very depressed because of the way I am being treated at work. I want to go on a medical leave of absence.


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon